EconPapers    
Economics at your fingertips  
 

Pullback Attractor for Nonautonomous Ginzburg-Landau Equation with Additive Noise

Yangrong Li and Hongyong Cui

Abstract and Applied Analysis, 2014, vol. 2014, 1-10

Abstract:

Long time behavior of stochastic Ginzburg-Landau equations with nonautonomous deterministic external forces, dispersion coefficients, and nonautonomous perturbations is studied. The domain is taken as a bounded interval in . By making use of Sobolev embeddings and Gialiardo-Nirenberg inequality we obtain the existence and upper semicontinuity of the pullback attractor in for the equation. The upper semicontinuity shows the stability of attractors under perturbations.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/921750.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/921750.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:921750

DOI: 10.1155/2014/921750

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:921750